MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PFIT CUP 49; BI MENTUM CUP

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PFIT CUP 49; BI MENTUM CUP
Model Number BI-MENTUM PressFit Cup 49
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The approximate age of device captured is the length of time the device was implanted in the patient.
 
Event or Problem Description
Original surgery don (b)(6) 2020.Right hip revision.Stem subsided - frequent dislocations.

Brand Name
BI MENTUM PFRK PFIT CUP 49
Common Device Name
BI MENTUM CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11163421
Report Number1818910-2021-50001
Device Sequence Number3720047
Product Code LZO
UDI-Device Identifier03662200014989
UDI-Public03662200014989
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-MENTUM PressFit Cup 49
Device Catalogue NumberDS45320149
Device Lot Number1907123A
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/16/2020
Device Age6 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 49; DELTA CER HEAD 12/14 28MM +5; TRI-LOCK BPS SZ 5 STD OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR